# SDR DALA1318140674

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 69,429 hours, 31,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 328 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 328 S10L HAS A LIGHTNING STRIKE, BLIND FASTENER REPAIR. REMOVED FASTENER AND INSPECTED, NO CRACKS C/W PERM REPAIR OF ERA 507383-14, REV ORG.
